Abstract:
Earlier V. I. Fedorova has described classes of six-dimensional Bol webs. Later M. V. Antipova studied multidimensional middle Bol webs with a single nonzero component of the curvature tensor generalizing the mentioned class. In this paper we consider eight-dimensional Bol webs with the same property of the curvature tensor. We show that there exist only two classes of such webs and obtain the corresponding equations.
Citation:
M. V. Antipova, A. M. Shelekhov, “Eight-dimensional Bol webs with an almost zero curvature tensor”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, no. 2, 3–15; Russian Math. (Iz. VUZ), 57:2 (2013), 1–12